# SDR IPXA2024091992790

- Difficulty date: August 28, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771342
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 1960, S-21R. (REPAIR). ACCOMPLISHED REPAIR I.A.W UPS EO-91441-REQ1 REV.1 AND SRM 53-60-03-2R-4 REV.43 AND SRM 53-00-03-2R-7 REV.43 AND EGAT WORK SHEET NO.40786 AND 40808.
